# SDR MASA2011072503301

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 21,071 hours, 14,567 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE OVER HEAT (SPIKE TO 17 THEN 0.  R2 ASCU.
